How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax
  Remote Access

On the spectra of quantum groups

About this Title

Milen Yakimov

Publication: Memoirs of the American Mathematical Society
Publication Year: 2014; Volume 229, Number 1078
ISBNs: 978-0-8218-9174-2 (print); 978-1-4704-1532-7 (online)
Published electronically: November 12, 2013
Keywords:Quantum groups, prime spectra, quantum nilpotent algebras, separation of variables, prime elements, maximal ideals

View full volume PDF

View other years and numbers:

Table of Contents


  • Chapter 1. Introduction
  • Chapter 2. Previous results on spectra of quantum function algebras
  • Chapter 3. A description of the centers of Joseph’s localizations
  • Chapter 4. Primitive ideals of $R_q[G]$ and a Dixmier map for $R_q[G]$
  • Chapter 5. Separation of variables for the algebras $S^\pm _w$
  • Chapter 6. A classification of the normal and prime elements of the De Concini–Kac–Procesi algebras
  • Chapter 7. Module structure of $R_{\mathbf {w}}$ over their subalgebras generated by Joseph’s normal elements
  • Chapter 8. A classification of maximal ideals of $R_q[G]$ and a question of Goodearl and Zhang
  • Chapter 9. Chain properties and homological applications


Joseph and Hodges–Levasseur (in the A case) described the spectra of all quantum function algebras on simple algebraic groups in terms of the centers of certain localizations of quotients of by torus invariant prime ideals, or equivalently in terms of orbits of finite groups. These centers were only known up to finite extensions. We determine the centers explicitly under the general conditions that the deformation parameter is not a root of unity and without any restriction on the characteristic of the ground field. From it we deduce a more explicit description of all prime ideals of than the previously known ones and an explicit parametrization of . We combine the latter with a result of Kogan and Zelevinsky to obtain in the complex case a torus equivariant Dixmier type map from the symplectic foliation of the group to the primitive spectrum of . Furthermore, under the general assumptions on the ground field and deformation parameter, we prove a theorem for separation of variables for the De Concini–Kac–Procesi algebras , and classify the sets of their homogeneous normal elements and primitive elements. We apply those results to obtain explicit formulas for the prime and especially the primitive ideals of lying in the Goodearl–Letzter stratum over the -ideal. This is in turn used to prove that all Joseph's localizations of quotients of by torus invariant prime ideals are free modules over their subalgebras generated by Joseph's normal elements. From it we derive a classification of the maximal spectrum of and use it to resolve a question of Goodearl and Zhang, showing that all maximal ideals of have finite codimension. We prove that possesses a stronger property than that of the classical catenarity: all maximal chains in have the same length equal to , i.e., satisfies the first chain condition for prime ideals in the terminology of Nagata.

References [Enhancements On Off] (What's this?)